A GRAPH-THEORETIC ENCODING OF LUCAS SEQUENCES

被引:0
作者
Alexander, James [1 ]
Hearding, Paul [1 ]
机构
[1] Univ Delaware, Dept Math Sci, Newark, DE 19716 USA
来源
FIBONACCI QUARTERLY | 2015年 / 53卷 / 03期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Some well-known results of Prodinger and Tichy are that the number of independent sets in the n -vertex path graph is Fn+2, and that the number of independent sets in the n -vertex cycle graph is L-n. We generalize these results by introducing new classes of graphs whose independent set structures encode the Lucas sequences of both the first and second kind. We then use this class of graphs to provide new combinatorial interpretations of the terms of Dickson polynomials of the first and second kind.
引用
收藏
页码:237 / 240
页数:4
相关论文
共 50 条
[11]   On Graph-theoretic Fibring of Logics [J].
Sernadas, Amilcar ;
Sernadas, Cristina ;
Rasga, Joao ;
Coniglio, Marcelo .
JOURNAL OF LOGIC AND COMPUTATION, 2009, 19 (06) :1321-1357
[12]   Graph-theoretic strengths of contextuality [J].
de Silva, Nadish .
PHYSICAL REVIEW A, 2017, 95 (03)
[13]   GRAPH-THEORETIC PROPERTIES COMPATIBLE WITH GRAPH DERIVATIONS [J].
HABEL, A .
LECTURE NOTES IN COMPUTER SCIENCE, 1989, 344 :11-29
[14]   Counting degree sequences of spanning trees in bipartite graphs: A graph-theoretic proof [J].
Fischer, Anja ;
Fischer, Frank .
JOURNAL OF GRAPH THEORY, 2019, 92 (03) :230-236
[15]   Landscape connectivity: A graph-theoretic perspective [J].
Urban, D ;
Keitt, T .
ECOLOGY, 2001, 82 (05) :1205-1218
[16]   Graph-Theoretic Analysis of Power Systems [J].
Ishizaki, Takayuki ;
Chakrabortt, Aranya ;
Imura, Jun-Ichi .
PROCEEDINGS OF THE IEEE, 2018, 106 (05) :931-952
[17]   A GRAPH-THEORETIC ANALYSIS OF THE SEMANTIC PARADOXES [J].
Beringer, Timo ;
Schindler, Thomas .
BULLETIN OF SYMBOLIC LOGIC, 2017, 23 (04) :442-492
[18]   Graph-Theoretic Analysis of Nanocarbon Structures [J].
Erica Fagnan ;
Robert Cormia .
MRS Advances, 2016, 1 (24) :1761-1766
[19]   Graph-theoretic models for the Fibonacci family [J].
Koshy, T. .
MATHEMATICAL GAZETTE, 2014, 98 (542) :256-265
[20]   Graph-theoretic Web algorithms: An overview [J].
Deo, N ;
Gupta, P .
INNOVATIVE INTERNET COMPUTING SYSTEMS, PROCEEDINGS, 2001, 2060 :91-102